# SDR ASAA2012090992852

- Difficulty date: September 9, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 23,636 hours, 7,023 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Temp Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED.  LIGHT CLEARS ON RECALL.  BITE TEST OF NR 2 TEMP. CONT SHOWS FAULT TEMP CONTROL VALVE ON PACK.  PERFORMED FIM 21-62-00-801.  RAN RT PACK,  FAULT CLEARED & DID NOT RETURN.
